Journal Article

The non-linear redshift space probability distribution function in models with local primordial non-Gaussianity

Tsz Yan Lam, Vincent Desjacques and Ravi K. Sheth

in Monthly Notices of the Royal Astronomical Society

Published on behalf of The Royal Astronomical Society

Volume 402, issue 4, pages 2397-2402
Published in print March 2010 | ISSN: 0035-8711
Published online March 2010 | e-ISSN: 1365-2966 | DOI: http://dx.doi.org/10.1111/j.1365-2966.2009.15903.x
The non-linear redshift space probability distribution function in models with local primordial non-Gaussianity

Show Summary Details

Preview

We use the ellipsoidal collapse approximation to investigate the non-linear redshift space evolution of the density field with primordial non-Gaussianity of the local fnl-type. We utilize the joint distribution of eigenvalues of the initial non-Gaussian shear field and evaluate the evolved redshift space probability distribution function (PDF). It is shown that, similar to the real space analysis, the underdense tail of the non-linear redshift space PDF differs significantly from that for Gaussian initial conditions. We also derive the lowest order correction of the Kaiser's formula in the presence of a non-zero fnl.

Keywords: methods: analytical; dark matter; large-scale structure of Universe

Journal Article.  3550 words.  Illustrated.

Subjects: Astronomy and Astrophysics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.